# SDR DALA13067206716

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO BAY LT SIDE, BS 580 FRAME IS DENTED BETWEEN STRINGES 24 - 25L.  CUTOUT DAMAGE SECTION OF FRAME.  FABRICATED REPAIR DOUBLER   IAW FAS ENG REP 2-37153-801A  REV A.  NEW REPAIR DOUBLER LOCATED, DRILLED, ALODINED, PRIMED & TOP COATED.  REPAIR DOUBLER INSTALLED IAW SRM 53-00-07, REP 5, 51-40-02, PARA 7 & PARA 9, SRM 51-21-00-377.
